# SDR IPXA2024103107260

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,144 hours, 19,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AT L/E UPPER SURFACE IS GOUGED AT APPX STA XORS 855 ATA 57-40 MARKED 84-12. REPAIR ACCOMPLISHED IAW: SRM 57-40-02-2R-3 REPAIR 3 (REV 71).
